# SDR AALA202508214977

- Difficulty date: August 5, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 25,512 hours, 10,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ECS BAY AFT BULKHEAD UPPER CHORD INBOARD SIDE CRACKED ALONG THE RIVET. REPAIRED RIGHT HAND ECS BAY AFT BULKHEAD UPPER CHORD INBOARD SIDE. PER B737-NG SRM 57-10-10-2R PROCEDURE 5 REPAIR 5.
